J Interdiscip Dentistry
Home | About JID | Editors | Search | Ahead of print | Current Issue | Archives | Instructions |
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 612  | Login  | Contact us | Advertise | Subscribe  

  Article Access Statistics

Year : 2014 | Volume:  4 | Issue Number:  2 | Page:  101-104

CASE REPORT

An innovative approach in management of a tooth with perforating internal resorption
Hanisha R Kaveti, Rairam Surabhi, Kumar K, Reddy P Indeevar

Number of times this article was viewed 2538
Number of times this article has been printed  from the site 25
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article